Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-12-2012, 10:02 PM
worn out grandma worn out grandma is offline
Junior Member
 
Join Date: Jan 2012
Posts: 1
Default Trileptal seizures/ADHD

My grandaughter has always been a handful. Always on the go, getting into things,very aggressive. She had her first seizure at 17 months of age. A grand mal, which left her with some brain damage, and no use of her right arm and leg. She completely recovered from all of these problems within a few weeks. After a few months Medicaid decided they wouldn't pay for her medicine anymore. My daughter and son-in-law could not afford the $1000.00 a month, and so the Dr. decided to take her off the medicine to see if it may have been a one time thing. She is 4 now, and she's had no problems, or so we thought. She has always had a problem with vomiting when she gets upset, overheated, or plays to hard. Recently she started making movements as if she were getting sick, but trying to swallow it back down. It wasn't until she started foaming at the mouth and making repetitive movements with hands, that we realized she was seizing. So we took her to the hospital, then the neurologist. She has started trileptal, 2.5 ml twice a day for three days. We are to raise her dose every 3 days until she is at her full dose. Today is day three of the 2.5 ml. The seizures are gone. The problem is, she is uncontrollable. She has boundless energy. She is very mean. She can't stay on task at all. She says she wants a sandwich, she takes one bite, then she wants something else. I can't live with this child much longer. Has anyone else had an experience like this, with Trileptal? Do you know if it will improve with time?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:24 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.